Books and Book manuscripts:

Topology of Real Algebraic Sets (with H.C. King)

Casson Invariant for Oriented Homology 3-Spheres (with J. McCarthy)

4-manifolds (Oxford University press)

Notes on Geometric Topology

Notes on Algebraic Topology


105. Homotopy 4-spheres associated to an infinite order loose cork.

104. Knot concordances in S^1 x S^2 and exotic smooth 4-manifolds. (with E.Yildiz)

103. Corks and automorphisms of 3-manifolds. (with D.Ruberman)
Jour of Knot Theory and Rem (to appear)

102. Complex $G_2$ manifolds. (with U.Yildirim)

101. A simple class of infinitely many absolutely exotic manifolds.

100. Complex G2 and associative grassmannian. (with M.B. Can)
JGGT Volume 11 (2017) 56-79

99. Stabilizations via Lefschetz fibrations and exact open books (with F. Arikan)
JGGT Volume 11 (2017) 1-31

98. On Legendrian embeddings into open book decompositions (with F. Arikan)
Arkiv for Matematik (to appear)

97. Brieskorn spheres bounding rational balls (with K.Larson)
PAMS vol. 146, no.4 (2018), 1817-1824.

96. On infinite order corks
PGGT (2017) IP Paperback (ISBN 9781571463401) 151-157.

95. An absolutely exotic contractible 4-manifold (with D. Ruberman)
Comm. Math. Helvetici, vol 91, issue 1 (2016), 1-19

94. Algebraic topology of G2 manifolds (with M. Kalafat)
Expositiones Mathematicae, v.34, no.1 (2016), 106-129

93. The Akhmedov-Park exotic CP^2 #2(-CP^2)
Advances in Math 274 (2015) 948-967

92. The Akhmedov-Park exotic CP^2 #3(-CP^2)
Advances in Math 274 (2015) 928-947

91. Contact 5-manifolds admitting open books with exotic pages (with K. Yasui)
Math.Res.Lett. vol 22, no. 6 (2015) 1589-1599

90. Legendrian realization in convex Lefschetz fibrations and convex stablizations (with F.Arikan)
Forum Math. 27 (2015) 1829-1847

89. Calibrations and manifolds with special holonomy (with S. Salur)
Real and Complex Submanifolds, Daejeon, Korea, Aug/2014,
Springer Proceedings in Math and Stat. (2015) 505-514

88. Infinitely many small exotic Stein fillings (with K.Yasui)
Jour. of Symp. Geometry v.12, no 4 (2014) 673-684

87. Isotoping 2-spheres in 4-manifolds
Proc. GGT (2014) 267-269

86. Cork twisting Schoenflies problem
Journal of GGT, volume 8 (2014) 35-43

85. Heegard Floer homology of some Mazur type manifolds (with C.Karakurt)
Proc. Amer. Math. Soc. 142 (2014), 4001-4013

84. Topology of multiple log transforms of 4-manifolds,
Int. J. Math., 24, 1350052 (2013).

83. Gluck twisting 4-manifolds with odd intersection form (with K.Yasui)
Mathematical Research Letters, 20(2) (2013) 385-389

82. Cork twisting exotic Stein 4-manifolds (with K.Yasui)
Jour DG, vol 93, no1 (2013) 1-36.

81. Stein 4-manifolds and corks (with K.Yasui)
Jour GGT, vol 6 (2012) 58-79.

80. A class of locally conformally flat 4-manifolds (with M.Kalafat)
New York Jour of Math, vol 18 (2012) 733-763.

79. Action of the cork twist on Floer homology (with C. Karakurt)
Proc. of GGT/2011, Int. Press (2012) 42-52.

78. A note on Lefschetz Fibrations on Compact Stein 4-manifolds (with F.Arikan)
Comm. in Contemporary Mathematics Vol. 14, No. 05 (2012)

77. The Dolgachev Surface (Disproving Harer-Kas-Kirby Conjecture)
Comm. Math. Helvetici, vol 87, issue 1 (2012) pp. 187-241

76. Exotic Structures on smooth 4-manifolds
Perspectives in Analysis, Geometry and Topology, Progress in Math, vol 296 (2012) 1-18

75. Double knot surgeries to S^4 and S^2 x S^2
Int. Jour. of Math., vol 22, issue 12 (2011) 1735-1741

74. Nash homotopy spheres are standard
Proc. of GGT/2010, Int. Press (2011) 135-144.

73. The Catanese-Ciliberto-Mendes Lopes surface
Journal of GGT, vol 5 (2011) 86-102.

72. Knot surgery and Scharlemann manifolds
Forum Mathematicum, ISSN (online), 1435-5337, (19/05/2011)

71. Twisting 4-manifolds along RP^2
Proceedings of GGT/2009, Int. Press (2010) 137-141.

70. Cappell-Shaneson homotopy spheres are standard
Ann. of Math., 171 (2010) 2171-2175. .

69. Small exotic Stein manifolds (with K.Yasui)
Comm. Math. Helvetici, vol 85, issue 3 (2010) 705-721.

68. Mirror Duality in a Joyce Manifold (with B.Efe and S.Salur)
Advances in Math., vol. 223, Issue 2, 30 January (2010), 444-453

67. Mirror Duality via G2 and Spin(7) Manifolds (with S.Salur)
Arithmetic and Geometry Around Quantization, Progress in Math., vol 279 (2010) 1-21.

66. An infinite family of exotic Dolgachev surfaces without 1- and 3- handles
Jour. of GGT, vol 3 (2009) 22-43.

65. Knotting corks (with K.Yasui)
Jour of Topology (2009) 2(4) 823-839.

64. Deformations in G_2 Manifolds (with S.Salur)
Advances in Math., vol 217, Issue 5 (2008) 2130-2140.

63. Calibrated manifolds and gauge theory (with S.Salur)
Jour. Reine Angew. Math. (Crelle's J.) vol 2008, no. 625 (2008) 187-214.

62. Corks, Plugs and exotic structures (with K.Yasui)
Jour. of GGT, vol 2 (2008) 40-82.

61. Every 4-Manifold is BLF (with C.Karakurt)
Jour. of GGT, vol 2 (2008) 83-106.

60. Real algebraic structures,
Proceedings of GGT, (2005) 49-58,

59. Transcendental submanifolds of RPn (with H.King),
Comm. Math. Helv., 80, (2005), 427-432

58. An involution acting non-trivially on Heegaard-Floer homology (with S.Durusoy),
Fields Institute Communications,vol 47, (2005),1-9

57. Cappell-Shaneson's 4-dimensional s-cobordism,
Geometry-Topology, vol.6, (2002), 425-494

56.On the Topology of Compact Stein Surfaces (with B. Ozbagci),
IMRN, vol 15 (2002), 769-782

55 Lefschetz Fibrations on Compact Stein Surfaces (with B. Ozbagci),
Geometry and Topology, vol.5 (2001) 319-334

54. Variations on Fintushel-Stern knot surgery
T.J.M. (2001), 81-92

53. A Fake Cusp and a Fishtail
Turkish Jour of Math, 23 (1999), no1, 19-31; and
Proc of 6th Gokova Geometry-Topology Conference.

52. Scharlemann's manifold is standard
Ann of Math., 149 (1999) 497-510.

51. Decomposing a 4-manifold
PAMS, vol 127, no 11, Feb (1999) 3413-3419

50. Convex decomposition of 4-manifolds (with R. Matveyev)
IMRN International Math Research Notices, 1998, No.7 371-381

49. Exotic structures and adjunction inequality (with R. Matveyev),
Turkish Journal of Math 21 (1997) 47-53

48. A note on contact structures (with R. Matveyev)
Pac. Jour of Math, vol.182, no.2,(1998) 201-204

47. A note on a Homology Sphere
PAMS vol 125, no 2 (1997) 625-628

46. Lectures on Seiberg-Witten invariants,
Turkish Journal of Math 20 (1996) 95-118

45. On Universal Relations in Gauge theory
TAMS, vol 348, no 4 (1996) 1329-1355.

44. Torsion Class and Universal constraint of Donaldson invariants for odd manifolds
(with Tom Mrowka and Yongbin Ruan), TAMS, vol.347, no 1 (1995), 63-76

43. Torsion in Gauge theory
Doga Journal of Math 19 (1995), 167-177

42. On algebraic vector bundles (with H.King),
Contemp. Math., no.182 (1995), 155-158

41. An Involution Permuting Floer Homology
Doga Journal of Math 18 (1994) 16-22.

40. Quotients of Complex Surfaces under Complex Conjugation
Journal reine angew. Math. 447 (1994), 83-90

39. On algebraic structures on manifolds
Contemporary Math. volume 155 (1994), 11-17

38. Knots and Exotic Structures on 4-Manifolds
Jour. of Knot Theory and its Ramifications, vol.2 No. 1 (1993) 1-10

37. Lectures on Algebraic Spaces,
1992 Proceedings of KAIST math. workshop (1993), 1-15

36. Transcendental submanifolds of R^n (with H. King)
Comm. Math. Helv.68 (1993) 308-318

35. Constructing strange real algebraic sets (with H.King)
Lecture notes in math (Springer Verlag), no. 1524 (1992), 120-127

34. Rational Structures on 3-manifolds (with H. King),
Pacific Journ. of Math., vol.150, no.2, (1991), 201-214

33. Algebraicity of Immersions (with H. King),
Topology, vol. 31, no. 4, (1992), 701-712.

32. On approximating submanifolds by algebraic sets
and a solution to the Nash conjecture
(with H. King),
Invent.Math.107 (1992), 87-98

31. Some new results on the topology of nonsingular algebraic sets
(with H. King), B.A.M.S. vol. 23, no.2, Oct (1990) 441-446.

30. A solution to a conjecture of Zeeman
Topology, vol.30, no.3, (1991), 513-515.

29. An exotic 4-manifold,
Journ. of Diff. Geom. 33, (1991), 357-361.

28. A Fake compact contractible 4-manifold
Journ. of Diff. Geom. 33, (1991), 335-356.

27. All compact manifolds are homeomorphic to totally algebraic real algebraic sets
(with H. King), Comm. Math. Helv. 66, (1991), 139-149.

26. The topology of resolution towers (with H. King),
T.A.M.S., vol. 302, no. 2 (1987), 497-521.

25. Constructing a fake 4-manifold by Gluck construction to a standard 4-manifold
Topology, vol. 27, no. 2 (1988), 239-243.

24. Polynomial equations of immersed surfaces, (with H. King),
Pacific Journ. of Math., vol. 131, no. 2 (1988), 209-217.

23. Introduction to resolution towers (with H. King),
Geometry and Topology, Marcel Dekker inc., vol. 105, (1987), 1-11.

22. A resolution theorem for homology cycles of real algebraic varieties
(with H. King), Invent. Math. 79 (1985), 584-601.

21. Submanifolds and homology of nonsingular real algebraic varieties,
(with H. King), Amer. Journ. of Math. (1985), 45-83.

20. The topology of real algebraic sets (with H. King),
L'Enseignement Math. 29 (1983), 221-261.

19. Topology and real algebraic geometry
Rocky Mountain Journal of Math. 14 (1983), 907-912.

18. On fake S^3xS^1#S^2xS^2
Comb. Methods in Topology and Alg. Geom.,
Contemporary Math. 44 (1985).

17. A fake 4-manifold, 4-Manifold Topology
Contemporary Math. 35 (1984), 75-141.

16. A potential smooth counterexample in dimension 4
to the Poincare conjecture, the Schonflies conjecture
and the Andrew-Curtis conjecture
(with R. Kirby),
Topology 24, no. 4 (1985), 375-390.

15. All knots are algebraic (with H. King),
Comm. Math. Helv. 56, Fasc. 3 (1981), 339-351.

14. Branched covers of surfaces in 4-manifolds,
(with R. Kirby), Math. Ann. 252 (1980), 111-131.

13. An exotic involution on S4, (with R. Kirby),
Topology 18 (1979), 75-81.

12. Mazur manifolds, (with R. Kirby),
Mich. Math. J. 26 (1979), 259-284.

11. On representing homology classes of 4-manifolds
Inventiones Math. 49 (1978), 193-198.

10. A note on homology surgery and the Casson-Gordon invariant
Math. Proc. Camb. Phil. Soc. 85 (1971), 335-344.

9. On 2-dimensional homology classes of 4-manifolds
Math. Proc. Camb. Phil. Soc. 82 (1977), 99-106.

8. A topological resolution theorem (with L. Taylor),
Pub. I.H.E.S., 53 (1981), 163-196.

7. A topological resolution theorem (with L. Taylor),
B.A.M.S. 2 (1980), 174-176.

6. Real algebraic structures on topological spaces
(with H. King), Pub I.H.E.S. 53 (1981), 79-162.

5. A topological characterization of real algebraic varieties
(with H. King), B.A.M.S. 2 (1980), 171-173.

4. A relative Nash theorem, (with H.King),
T.A.M.S. 267, no. 2 (1981), 465-481.

3. The topology of real algebraic sets with isolated singularities,
(with H. King), Ann. of Math. 113 (1981), 425-446.

2. Real algebraic variety structures on P.L. manifolds
(with H. King), B.A.M.S. 83 (1977), 281-282.

1. Real algebraic equations for a class of P.L. spaces
Math. Ann. 231 (1977), 19-31.


Books:

1. Casson's invariant of oriented homology 3-spheres, (with J. McCarthy),
Annals of Math. Math Notes, no. 36 (1990)

2. Topology of real algebraic sets, (with H. King),
MSRI book series no. 25, Springer-Verlag (1992).

Books Edited:

1. Proceedings of Gokova Geometry-Topology Conferences/ Int Press (1993-Present)

2. Real Algebraic Geometry and topology, Contemp. Math, 182 (1995)


www.selmanakbulut.com